# SDR ASAA2017022119896

- Difficulty date: February 21, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 35,452 hours, 10,723 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: False Indication
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, VTK DISPLAYED CAPTAIN'S NAV DISPLAY. VTK DISPLAYED APPROXIMATELY 20 SECONDS LATER CDU NORMAL.  ACFT GROUNDED.  PERFORMED FMC BITE PROCEDURES IAW FIM 34-61, TASK 801. FOUND LEFT FMC PROGRAM FAULT.  PERFORMED FIM 34-61, TASK 807 FOR PROGRAM AND FOUND TO BE AN INTERMITTENT FAULT.
